Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: P A R N A T E - U S E R S ! question?

Posted by wsj on December 30, 2003, at 23:41:04

In reply to Re: P A R N A T E - U S E R S ! question? wsj, posted by brussell on December 30, 2003, at 2:02:47

> How long have you been on your current dose?

..........."35 days at 70mg"

> Every time I up my dose, I get fatigued (but feel better) and want to doze most of the day. After a few days at that dose, the fatigue and daytime sleepiness tends to go away, (and my insomnia comes back!).
> I also have a question:
> I'm on 50mg/day (3 first thing in the morning, 2 at five) and so far for me the AD effect of Parnate has been like Welbutrin on steroids.
> I keep my morning dose on my nightstand, and take it when I first wake up around seven, feeling horrible and sure I can't bear to get out of bed. Half an hour later, I start to feel that I might be able to face the day after all, and I get up and actually stay relatively busy most of the day. I need the afternoon "hit" or I crash into an evening depression.
> Welbutrin was similar in that it helped me with the horrible endogenous morning depression, but not nearly as well as Parnate (on WB, I still wasn't good for much of anything till after lunch).
> What interests me is that neither Welbutrin nor Parnate really makes me feel more optimistic about life, or especially "not-depressed". I still feel miserable, I'm just able to get a lot more out of each day (although not as much as I want).
> Many of my problems may be due to the holidays, which are typically weeks of suicidal misery for me, and have been actually endurable on the Parnate. I might feel wonderful in a few weeks.
> What aspects of your depression did Parnate help the most with, and did you ever reach the point when you subjectively felt much less depressed, as opposed to more energized and functional?

........."i know it has stopped the real lows > i just have not had them w/ parnate > i tend to stay on even keel! but i am hoping i have not received the full effect yet, which i've read can take 3 months. seems like the second week or so my optimism peeked > since then i have not really had a significant improvement. this nap thing worries me b/c i don't want to have to take stims > just more cyclical ups and downs. right now i am missing the relaxing effects of klonopin, but not the memory or lack of focus."...........


> Thanks a lot.
> P.S. What's provigil? Are there actually stimulants that you can take on MAOIs?


.................."light stimulant > the one they call the smart pill. pdoc has given approval if i want to try.
cybercafe takes ritalin SR."...................

best to ya!
wsj


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:wsj thread:294518
URL: http://www.dr-bob.org/babble/20031225/msgs/294952.html